Advertisement -- Learn more about ads on this site.

 
Message Boards
FORUM:   Staying Motivated
TOPIC:  

Psychiatric medications and cravings!



 
  Reply Create A New Topic
Search the
Message Boards:
Search
  I Liked This Topic Subscribe to this Discussion Share
Add This to My SparkFavorites
Advertisement -- Learn more about ads on this site.

Author: Message: Sort First Post on Top
 
DRAGONCHILDE is the moderator for this forum.
 


SLIMMERKIWI
SLIMMERKIWI's Photo SparkPoints: (122,711)
Fitness Minutes: (32,500)
Posts: 21,114
9/1/13 1:49 A



SLIMMERKIWI's SparkPage
Send Private Message
Reply
P.Meds are often know to have this effect. Below is a link that you may find helpful:
www.mayoclinic.com/health/antidepressants/
MH00062


If this continues, talk with your Dr because it may be the strength of the meds, the time yo take it, or even tips on eating low-calorie filling foods, like nibbling on celery or carrot sticks. A Registered Dietitian may be able to help, too, if changing the meds isn't an option.

Kris

Co-Moderator Dealing with Depression
www.sparkpeople.com/myspark/groups_i
ndividual.asp?gid=953


Team Leader Essential Tremors :-) (Benign and Familial) www.sparkpeople.com/myspark/groups_i
ndividual.asp?gid=30225


Co-Leader Crohn's Can't Stop Me
www.sparkpeople.com/myspark/groups_i
ndividual.asp?gid=17464


I am not a Dr - please check with your qualified Health Professional for a diagnosis and treatment plan


 current weight: 151.0 
 
211
196
181
166
151


LUCASMOM2003
LUCASMOM2003's Photo SparkPoints: (45,350)
Fitness Minutes: (39,000)
Posts: 1,648
8/31/13 4:03 P

LUCASMOM2003's SparkPage
Send Private Message
Reply
I have always took my psych meds at night so im full for the night. I ignore my cravings by reading or playing a game on my phone after exercising until I fall asleep.i have been on meds for 10 years and have the same problem when they change my meds...

Veronica
Ft. Wayne, Indiana
Eastern Timezone

Sapphire Beauty
SPIRITED UNDER DAWGIES

www.writing.com/main/portfolio/view/
lucasmom2000


 current weight: 193.0 
 
270
250.75
231.5
212.25
193


KARASMILES
KARASMILES's Photo Posts: 42
8/31/13 3:25 P

KARASMILES's SparkPage
Send Private Message
Reply
I did all that. I actually forgot I wrote this and did all that on my own. Thanks for answering. I did well while I was on the medication. No weight gained. YES!

Kara Smiles


 Pounds lost: 23.0 
 
0
33.25
66.5
99.75
133


SLASALLE
SLASALLE's Photo SparkPoints: (164,203)
Fitness Minutes: (67,120)
Posts: 9,109
8/10/13 10:20 A

SLASALLE's SparkPage
Send Private Message
Reply
Best advice I can think of:

1. Try distraction first. Make a list if you have to. Get involved in SOMETHING to try and get your mind off it. Pick a chore. Do your nails. Go for a walk. Take a shower. You get the drift ... anything works. Call a friend.

2. Try healthy and low calorie foods if you have to eat. ALWAYS measure so you can stay aware of your portions.

Hope this helps!! You CAN do this. Awareness is key and 50% of the battle and you're there!!!!



 Pounds lost: 2.5 
 
0
2.5
5
7.5
10


KARASMILES
KARASMILES's Photo Posts: 42
8/10/13 10:13 A

KARASMILES's SparkPage
Send Private Message
Reply
My medications were just changed and I want to eat every snack item in the house. OMG, please help me. This is the reason I gained all my weight in the first place. What do I do???

Kara Smiles


 Pounds lost: 23.0 
 
0
33.25
66.5
99.75
133


 
Page: 1 of (1)  
Search  

I Liked This Topic Subscribe to this Discussion Share
Add This to My SparkFavorites
Report Innappropriate Post


Thread URL: http://www.sparkpeople.com/myspark/messageboard.asp?imboard=31&imparent=31712974

Review our Community Guidelines



 
Diet Resources: ice cream diet | ice cream and beer diet | beer and ice cream diet